# SDR DHL2003801028

- Difficulty date: April 22, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769857614
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L\E ZEE PAN CRACKED 3.500, STA XS 520.168.  REMOVED AND REPLACED DAMAGED ZEE PAN FITTING AT STA XS 520.168 (RT WING CTR L\E IAW 51-1-21 PG 1 AND SRM 51-1-20D PG 9 AND 21.
